Alert archive / South Carolina / Small Craft Advisories in 2020

Small Craft Advisory 13, NWS Charleston, SC

February 7, 2020

NWS Charleston, SC issued this small craft advisory at Feb 7, 2020, 11:49 AM EST. It took effect at Feb 7, 2020, 12:00 PM EST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Feb 7, 2020, 11:49 AM EST (16:49 UTC)
In effect from
Feb 7, 2020, 12:00 PM EST
Expired
Feb 8, 2020, 1:00 AM EST
In force
13 hr
Issued by
NWS Charleston, SC

The text

As transmitted.

201 
WHUS72 KCHS 071649
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
1149 AM EST Fri Feb 7 2020

AMZ352-080000-
/O.EXP.KCHS.GL.W.0003.000000T0000Z-200207T1700Z/
/O.NEW.KCHS.SC.Y.0013.200207T1700Z-200208T0000Z/
Waters from Edisto Beach SC to Savannah GA out 20 NM-
1149 AM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...GALE WARNING WILL EXPIRE AT NOON EST TODAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft expected.

* WHERE...Edisto Beach to Savannah out 20 NM.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ354-080000-
/O.EXP.KCHS.GL.W.0003.000000T0000Z-200207T1700Z/
/O.NEW.KCHS.SC.Y.0013.200207T1700Z-200208T0000Z/
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
1149 AM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...GALE WARNING WILL EXPIRE AT NOON EST TODAY...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 
  4 to 6 ft expected.

* WHERE...Savannah to Altamaha Sound out 20 NM.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ330-072000-
/O.EXT.KCHS.GL.W.0003.000000T0000Z-200207T2000Z/
Charleston Harbor-
1149 AM EST Fri Feb 7 2020

...GALE WARNING NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

* WHAT...West winds around 20 to 25 kt with gusts up to 35 kt and
  waves 1 to 2 feet.

* WHERE...Charleston Harbor.

* WHEN...Until 3 PM EST this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ350-072100-
/O.CON.KCHS.GL.W.0003.000000T0000Z-200207T2100Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
1149 AM EST Fri Feb 7 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

* WHAT...West winds 20 to 25 kt with gusts up to 35 kt and seas 
  6 to 9 ft.

* WHERE...South Santee River to Edisto Beach out 20 NM.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ374-072100-
/O.CON.KCHS.GL.W.0003.000000T0000Z-200207T2100Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
1149 AM EST Fri Feb 7 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

* WHAT...West winds 20 to 25 kt with gusts up to 35 kt and seas 
  5 to 8 ft.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
6 follow-up statements
312 
WHUS72 KCHS 071740
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
1240 PM EST Fri Feb 7 2020

AMZ330-072000-
/O.CON.KCHS.GL.W.0003.000000T0000Z-200207T2000Z/
Charleston Harbor-
1240 PM EST Fri Feb 7 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

* WHAT...West winds around 20 to 25 kt with gusts up to 35 kt and
  waves 1 to 2 feet.

* WHERE...Charleston Harbor.

* WHEN...Until 3 PM EST this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ350-072100-
/O.CON.KCHS.GL.W.0003.000000T0000Z-200207T2100Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
1240 PM EST Fri Feb 7 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

* WHAT...West winds 20 to 25 kt with gusts up to 35 kt and seas 
  6 to 9 ft.

* WHERE...South Santee River to Edisto Beach out 20 NM.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ374-072100-
/O.CON.KCHS.GL.W.0003.000000T0000Z-200207T2100Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
1240 PM EST Fri Feb 7 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

* WHAT...West winds 20 to 25 kt with gusts up to 35 kt and seas 
  5 to 8 ft.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ352-354-080000-
/O.CON.KCHS.SC.Y.0013.000000T0000Z-200208T0000Z/
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
1240 PM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 6 ft.

* WHERE...Edisto Beach to Savannah out 20 NM and Savannah to 
  Altamaha Sound out 20 NM.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
078 
WHUS72 KCHS 071954
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
254 PM EST Fri Feb 7 2020

AMZ374-080300-
/O.CAN.KCHS.GL.W.0003.000000T0000Z-200207T2100Z/
/O.EXB.KCHS.SC.Y.0013.000000T0000Z-200208T0300Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
254 PM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ330-080000-
/O.EXP.KCHS.GL.W.0003.000000T0000Z-200207T2000Z/
/O.EXB.KCHS.SC.Y.0013.200207T2000Z-200208T0000Z/
Charleston Harbor-
254 PM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...GALE WARNING WILL EXPIRE AT 3 PM EST THIS AFTERNOON...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt and waves 
  1 to 2 feet expected.

* WHERE...Charleston Harbor.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ350-072200-
/O.EXT.KCHS.GL.W.0003.000000T0000Z-200207T2200Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
254 PM EST Fri Feb 7 2020

...GALE WARNING NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

* WHAT...West winds 20 to 25 kt with gusts up to 35 kt and seas 
  5 to 8 ft.

* WHERE...South Santee River to Edisto Beach out 20 NM.

* WHEN...Until 5 PM EST this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ352-354-080000-
/O.CON.KCHS.SC.Y.0013.000000T0000Z-200208T0000Z/
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
254 PM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and seas 4
  to 6 ft.

* WHERE...Edisto Beach to Savannah out 20 NM and Savannah to 
  Altamaha Sound out 20 NM.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
277 
WHUS72 KCHS 072136
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
436 PM EST Fri Feb 7 2020

AMZ350-080300-
/O.EXP.KCHS.GL.W.0003.000000T0000Z-200207T2200Z/
/O.EXB.KCHS.SC.Y.0013.200207T2200Z-200208T0300Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
436 PM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...GALE WARNING WILL EXPIRE AT 5 PM EST THIS AFTERNOON...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4 
  to 6 ft expected.

* WHERE...South Santee River to Edisto Beach out 20 NM.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ330-080000-
/O.CON.KCHS.SC.Y.0013.000000T0000Z-200208T0000Z/
Charleston Harbor-
436 PM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and waves 
  1 to 2 feet.

* WHERE...Charleston Harbor.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ352-354-080000-
/O.CON.KCHS.SC.Y.0013.000000T0000Z-200208T0000Z/
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
436 PM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and seas 4
  to 6 ft.

* WHERE...Edisto Beach to Savannah out 20 NM and Savannah to 
  Altamaha Sound out 20 NM.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ374-080300-
/O.CON.KCHS.SC.Y.0013.000000T0000Z-200208T0300Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
436 PM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 
  4 to 7 ft.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
772 
WHUS72 KCHS 072355
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
655 PM EST Fri Feb 7 2020

AMZ330-080100-
/O.EXP.KCHS.SC.Y.0013.000000T0000Z-200208T0000Z/
Charleston Harbor-
655 PM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING...

$$

AMZ352-354-080100-
/O.EXP.KCHS.SC.Y.0013.000000T0000Z-200208T0000Z/
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
655 PM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING...

$$

AMZ350-080300-
/O.CON.KCHS.SC.Y.0013.000000T0000Z-200208T0300Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
655 PM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 4 
  to 6 ft.

* WHERE...South Santee River to Edisto Beach out 20 NM.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ374-080300-
/O.CON.KCHS.SC.Y.0013.000000T0000Z-200208T0300Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
655 PM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 4
  to 7 ft.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
906 
WHUS72 KCHS 080258
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
958 PM EST Fri Feb 7 2020

AMZ374-080400-
/O.EXP.KCHS.SC.Y.0013.000000T0000Z-200208T0300Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
958 PM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING...

$$

AMZ350-080600-
/O.EXT.KCHS.SC.Y.0013.000000T0000Z-200208T0600Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
958 PM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST SATURDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and seas 4
  to 6 ft.

* WHERE...South Santee River to Edisto Beach out 20 NM.

* WHEN...Until 1 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
275 
WHUS72 KCHS 080603
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
103 AM EST Sat Feb 8 2020

AMZ350-080715-
/O.EXP.KCHS.SC.Y.0013.000000T0000Z-200208T0600Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
103 AM EST Sat Feb 8 2020

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Feb 7, 10:14 AM EST, 1 hour 35 minutes earlier.

Area forecast discussion, Feb 7, 10:14 AM EST, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
1014 AM EST Fri Feb 7 2020

.SYNOPSIS...
High pressure will prevail until a weak cold front moves
through Saturday night. High pressure then returns through
early next week before another cold front impacts the area
starting later Monday, possibly lingering over or near the area
through mid week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Low pressure will continue to lift away from the area today as
high pressure expands into the region. Radar imagery shows a few
very light showers over the area. No accumulations are expected
and this activity should largely diminish over the next couple
hours. Otherwise, lingering cloud cover should clear out this
afternoon as deep west flow dries out the column. Temperatures
won't move all that much, only topping out in the 50s.

The main forecast concern for today is the winds. Pressure
rises and strong CAA will occur over the forecast area through
much of the day. Gusty conditions should continue through early
this afternoon, with a gradual decrease in the pressure
gradient beginning by mid afternoon. Radar rainfall estimates
and automated rain gauges indicate between 1-3 inches fell since
late yesterday afternoon. The combination of the wet/saturated
soils and gusty winds may result in uprooted trees. A Wind
Advisory has been issued for all zones until 5 PM this
afternoon.

Tonight, the center high pressure will build across the forecast
area by daybreak Saturday. Decreasing winds, clear sky, and cool
llvl thicknesses should favor low temperatures in the mid to
upper 30s.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...
Moderate to high confidence through the period. Surface high
pressure early Saturday will give way to a weak cold front Saturday
night followed by more high pressure through at least Monday
morning. Deeper moisture ahead of the next cold front approaching
later Monday could bring a few showers around the Central Savannah
River Area. Temperatures will start out the period below normal
Saturday before returning back above normal thereafter, especially
Monday when inland areas could reach the mid to upper 70s.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
Moderate to high confidence through Wednesday, then low confidence
thereafter. A cold front will approach Tuesday before pushing into
or even through the area Tuesday night, with a good chance of rain,
especially toward the Pee Dee/Midlands/CSRA closer to the deep
moisture/upper-level energy. Lower rain chances are expected
Wednesday as high pressure builds in somewhat from the north. The
forecast becomes more challenging starting Wednesday night as low
pressure develops near Texarkana. The evolution of this low is
somewhat in question as the GFS/Canadian keep it farther south
toward the Gulf Coast and the European lifts it northeast toward the
TN/OH Valleys. For now we trended close to the WPC forecast which is
a compromise between these aforementioned solutions, with at least a
small chance of rain through the period.

&&

.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
12Z TAFs: VFR. The primary forecast concern will be timing and
strength of gusty winds during the daylight hours today. Mixing
will deepen to around 5 kft this morning, likely supporting
wind gusts between 35-40 kts until mid-morning. The core of the
llvl jet will lift north of the region by mid-day. As a result,
gusts should generally settle to around 30 kts. Gusts should end
around sunset, with steady west winds between 10-13 kts during
the evening hours. The center of high pressure will build over
the forecast area by the pre-dawn hours, winds should weaken
below 5 kts.

Extended Aviation Outlook: High confidence in VFR conditions through
Monday, then the risk for restrictions increases Monday night and
Tuesday due to low clouds/showers ahead of an approaching cold
front.

&&

.MARINE...
In the wake of a cold front, pressure rises and strong CAA will
occur over the marine zones through this morning. Gale Warnings
are in effect for all the waters this morning, remaining across
the Charleston County near shore waters and the outer GA waters
through this afternoon. Seas should steadily improve through the
day. The center of high pressure will build over the waters
late tonight. Winds are forecast to veer from the NW, with
speeds ranging between 10 to 15 kts. Seas should generally
settle to 2 to 4 ft late tonight.

Saturday through Wednesday: Moderate to high confidence through the
period. No significant concerns until Tuesday when winds and/or seas
could reach Advisory level mainly near the Gulf Stream ahead of an
approaching cold front.

&&

.TIDES/COASTAL FLOODING...
Strong west winds behind a departing low pressure system will result
in blow-out tides today. Levels are forecast to be below
-1.5 ft MLLW at the Charleston Harbor, and near -2.0 ft MLLW at
Fort Pulaski.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Wind Advisory until 5 PM EST this afternoon for GAZ087-088-
     099>101-114>119-137>141.
SC...Wind Advisory until 5 PM EST this afternoon for SCZ040-042>045-
     047>052.
MARINE...Gale Warning until noon EST today for AMZ330-352-354.
     Gale Warning until 4 PM EST this afternoon for AMZ350-374.

&&

NEAR TERM...ETM
SHORT TERM...RJB
LONG TERM...RJB
AVIATION...NED/RJB
MARINE...ETM/RJB
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Feb 7, 3:53 AM EST, 7 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
353 AM EST Fri Feb 7 2020

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-080900-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
353 AM EST Fri Feb 7 2020

...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ350-374-080900-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
353 AM EST Fri Feb 7 2020

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-352-354-080900-
Charleston Harbor-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
353 AM EST Fri Feb 7 2020

...GALE WARNING IN EFFECT UNTIL NOON EST TODAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Local storm report, Feb 7, 10:34 AM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1034 AM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 PM     TSTM WND GST     1 SW FOLLY BEACH        32.65N  79.94W
02/06/2020  M64 MPH          AMZ350             SC   MESONET

            THE WEATHERFLOW SENSOR ON THE FOLLY BEACH PIER REPORTED
            A WIND GUST OF 64 MPH AS A LINE OF THUNDERSTORMS MOVE UP
            THE CHARLESTON COUNTY COAST.

&&

EVENT NUMBER CHS2000030
Local storm report, Feb 7, 10:35 AM EST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1035 AM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 PM     TSTM WND GST     1 E SULLIVANS ISLAND    32.77N  79.82W
02/06/2020  M62 MPH          CHARLESTON         SC   MESONET

            THE WEATHERFLOW SENSOR AT SULLIVANS ISLAND REPORTED A
            WIND GUST TO 62 MPH AS THUNDERSTORMS MOVED UP ALONG THE
            CHARLESTON COUNTY COAST.

&&

EVENT NUMBER CHS2000031
Local storm report, Feb 7, 10:40 AM EST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1040 AM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 AM     NON-TSTM WND DMG 4 E BEAUFORT            32.44N  80.62W
02/07/2020                   BEAUFORT           SC   EMERGENCY MNGR

            TREE LEANING ON A POWER LINE NEAR SHEPPARD ROAD AND
            HOLLY HALL ROAD. REPORT RELAYED BY BEAUFORT COUNTY EMA.

&&

EVENT NUMBER CHS2000032
Local storm report, Feb 7, 10:47 AM EST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1047 AM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 AM     NON-TSTM WND GST 4 NNW MONCKS CORNER     33.25N  80.04W
02/07/2020  M46 MPH          BERKELEY           SC   OFFICIAL NWS OBS

            A WIND GUST OF 46 MPH WAS RECOREDED BY NATIONAL WEATHER
            SERVICE OBSERVATION EQUIPMENT AT PINOPOLIS POINT ON THE
            SOUTH END OF LAKE MOULTRIE.

&&

EVENT NUMBER CHS2000033
Local storm report, Feb 7, 11:36 AM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1136 AM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     TSTM WND DMG     PERKINS                 32.91N  81.95W
02/06/2020                   JENKINS            GA   FIRE DEPT/RESCUE

            SEVERAL TREES WERE BLOWN DOWN ON A FIRE FIGHTERS
            PROPERTY IN PERKINS. TIME ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER CHS2000034
Local storm report, Feb 7, 11:38 AM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1138 AM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     TSTM WND DMG     MILLEN                  32.80N  81.95W
02/06/2020                   JENKINS            GA   FIRE DEPT/RESCUE

            SEVERAL TREES WERE BLOWN DOWN IN THE CITY OF MILLEN.
            TIME ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER CHS2000035

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 9:38 PM ESTSmall Craft AdvisoryCHS6 hr
Feb 6, 9:45 PM ESTSpecial Weather StatementCHSJasper45 min
Feb 6, 10:11 PM ESTSpecial Marine WarningCHS94 min
Feb 6, 10:46 PM ESTSpecial Weather StatementCHSBeaufort, Charleston44 min
Feb 6, 11:08 PM ESTSpecial Marine WarningCHS2 hr
Feb 6, 11:29 PM ESTSpecial Weather StatementCHSCharleston46 min
Feb 6, 11:59 PM ESTSevere Thunderstorm WarningCHSBerkeley, Charleston29 min
Feb 7, 3:48 AM ESTWind AdvisoryCHSAllendale, Berkeley, Colleton, Dorchester, Hampton11 hr
Feb 7, 2:34 PM ESTRiver Flood WarningCHSCharleston, Colleton, Dorchester40 days
Feb 7, 2:52 PM ESTLake Wind AdvisoryCHSBerkeley4 hr
Feb 6, 8:35 PM ESTRiver Flood WarningCHSBryan, Bulloch, Chatham, Effingham45 days
Feb 6, 8:35 PM ESTRiver Flood WarningCHSEvans21 days
Feb 6, 9:40 PM ESTSpecial Weather StatementCHSLiberty50 min
Feb 6, 10:05 PM ESTSpecial Weather StatementCHSChatham, McIntosh25 min

Nearby

Small Craft Advisories in South Carolina, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.